MathSciNet Relay Station
MathSciNet bibliographic data
MR1617964 47H10 (47H09)
Jung, Jong Soo; Kim, Seong Sik Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces. Nonlinear Anal. 33 (1998), no. 3, 321–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement